MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER¿ THECHNOLOGY; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER¿ THECHNOLOGY; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Catalog Number BD710DF282RTS
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation.Upon initial inspection, no visual damage or anomalies observed.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.A manufacturing record evaluation was performed for the finished device and no internal actions were found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacture reference no: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ablation procedure with a webster ® cs catheter with ez steer¿ thechnology, and an open pouch seal issue occurred.While taking out the catheter from the box, it was noticed that the top of the packaging was not sealed.The box was fine.However, the inner packaging not sealed.No adverse patient consequences were reported.The open pouch seal issue has been assessed as an mdr reportable malfunction as device sterility was compromised.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an ablation procedure with a webster ® cs catheter with ez steer¿ technology, and an open pouch seal issue occurred.The investigational analysis completed 8/29/2019.The device was inspected and it was found in normal conditions.However, the packaging was not returned for analysis.Therefore, the product analysis was unable to performed.On line inspections and functional tests are in place to prevent the reported failure from leaving the facility.A manufacturing record evaluation was performed and no internal actions were identified.The customer complaint cannot be confirmed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacture reference no: (b)(4).

Brand Name
WEBSTER ® CS CATHETER WITH EZ STEER¿ THECHNOLOGY
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key8913511
Report Number2029046-2019-03561
Device Sequence Number2001140
Product Code DRF
UDI-Device Identifier10846835002416
UDI-Public10846835002416
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2022
Device Catalogue NumberBD710DF282RTS
Device Lot Number30217113M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1